Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
60 p, 2.7 MB Global configurations of singularities for quadratic differential systems with exactly three finite singularities of total multiplicity four / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova)
In this article we obtain the geometric classification of singularities, finite and infinite, for the two subclasses of quadratic differential systems with total finite multiplicity m_f=4 possessing exactly three finite singularities, namely: systems with one double real and two complex simple singularities (31 configurations) and (ii) systems with one double real and two simple real singularities (265 configurations). [...]
2015 - 10.14232/ejqtde.2015.1.49
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2015) , p. 1-60  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.